MAUDE Adverse Event Report: CONMED LARGO TRUSHOT WITH Y-KNOT 1.8MM ALL-SUTURE ANCHOR; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE

CONMED LARGO TRUSHOT WITH Y-KNOT 1.8MM ALL-SUTURE ANCHOR; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Catalog Number Y18TN
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 09/26/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device is not expected to be returned for evaluation and review.However, the complaint investigation is not complete at this time.A supplemental and final report will be filed following the completion of the complaint investigation.We will continue to monitor for trends through the complaint system to assure patient safety.
 
Event or Problem Description
The sales representative reported on behalf of the customer that the y18tn, trushot with y-knot 1.8mm all-suture anchor was being used on approximately (b)(6) 2023 and the ¿tine broke off true shot.Could not find the time outside capsule of knee.¿.Per further assessment, "we tried to retrieve from fatty tissue under x-ray for 1 hr could not find it.1/2 the fork broke off the tip on impaction.".There was no report of impact/injury, medical intervention or prolonged hospitalization to the patient.This report is being raised due to the reported injury of fragmentation, although not found in the patient, they cannot produce the piece and its location is unknown.
 
Event or Problem Description
The sales representative reported on behalf of the customer that the y18tn, trushot with y-knot 1.8mm all-suture anchor was being used on approximately (b)(6) 2023 and the "tine broke off true shot.Could not find the time outside capsule of knee." per further assessment, "we tried to retrieve from fatty tissue under x-ray for 1 hr could not find it.1/2 the fork broke off the tip on impaction." there was no report of impact/injury, medical intervention or prolonged hospitalization to the patient.This report is being raised due to the reported injury of fragmentation, although not found in the patient, they cannot produce the piece and its location is unknown.
 
Additional Manufacturer Narrative
The device will not be returned, and no photographic evidence was provided.Therefore, a device malfunction cannot be verified.The manufacturing documents from the device history record have been reviewed with special attention to the manufacturing and inspection of the product.The product released for distribution was found to have met all specifications prior to shipment.This is the only complaint for this lot number and failure mode within the past two years.(b)(4).Per the instructions for use, the user is advised the following: preoperative and operating procedures, including knowledge of surgical techniques and proper selection and placement of implants are important considerations in the successful utilization of these devices.Surgeon must choose proper implant size based on specific procedure and patient history.When removing trushot from pilot hole, pull device straight out.Do not rotate or oscillate device about its axis or breakage of inserter tip and/or anchor may result.We will continue to monitor for trends through the complaint system to assure patient safety.

Brand Name
TRUSHOT WITH Y-KNOT 1.8MM ALL-SUTURE ANCHOR
Common Device Name
FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
CONMED LARGO
11311 concept blvd
largo FL 33773
Manufacturer (Section G)
CONMED LARGO
11311 concept blvd
largo FL 33773
Manufacturer Contact
robin drum
11311 concept blvd
largo, FL 33773
8653881978
MDR Report Key17895722
Report Number1017294-2023-00094
Device Sequence Number15233575
Product Code MBI
UDI-Device Identifier20845854648985
UDI-Public(01)20845854648985(17)260131(10)1297412
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K182446
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2026
Device Catalogue NumberY18TN
Device Lot Number1297412
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/26/2023
Supplement Date Received by Manufacturer11/08/2023
Initial Report FDA Received Date10/09/2023
Supplement Report FDA Received Date11/28/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Patient EthnicityNon Hispanic